# SDR CA960910030

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Ducting
- Condition: Disconnected
- Location: Lh Air Cond Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CRUISE CABIN PRESSURIZATIN CLIMB 1000 FEET PER MINUTE AT 25,000 FEET AND FLOW LIGHT CAME ON. MAINTENANCE CHECK REVEALED LEFT HAND AIR CONDITIONING PACK DUCT HAD BECOME DISCONNECTED BETWEEN AIR CYCLING MACHINE AND HEAT EXCHANGER. DUCT REINSTALLED.
